Open Access
Translator Disclaimer
2007/2008 On the Statistical and I Variation of Double Sequences
Pratulananda Das, Prasanta Malik
Real Anal. Exchange 33(2): 351-364 (2007/2008).

Abstract

We extend the notion of finite statistical variation of single sequences by Faisant et al (2005) to double sequences using the double natural density of the set $\mathbb{N} \times \mathbb{N}$. Certain consequences of this notion are investigated including its relation with statistical convergence introduced earlier by Mursaleen and Edely (2003). We also introduce the more general concept of $I$ variation of double sequences and investigate it's relation with $I$ and $I^*$ convergence.

Citation

Download Citation

Pratulananda Das. Prasanta Malik. "On the Statistical and I Variation of Double Sequences." Real Anal. Exchange 33 (2) 351 - 364, 2007/2008.

Information

Published: 2007/2008
First available in Project Euclid: 18 December 2008

zbMATH: 1160.40003
MathSciNet: MR2458252

Subjects:
Primary: 40A05
Secondary: 40C99

Keywords: $I$ and $I^*$-convergence , $I$-variation , double sequences , statistical convergence , statistical variation

Rights: Copyright © 2007 Michigan State University Press

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.33 • No. 2 • 2007/2008
Back to Top